# SDR C2XA01TY128

- Difficulty date: October 3, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 4,852 hours, 3,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553001
- Part serial: NA
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the main cabin door frame skin was found gouged and rubbing on the forward upper cutout. Maintenance blended the gouged and rubbed areas I.A.W.-EMB-GST-3272/01. The repair is satisfactory and the aircraft will be released upon completion of inspection.
